Title: Monodromy of Picard-Fuchs differential equations for Calabi-Yau threefolds
Authors: Chen, Yao-Han
Yang, Yian
Yui, Noriko
Erdenberger, Cord
應用數學系
Department of Applied Mathematics
Issue Date: 1-Mar-2008
Abstract: In this paper we are concerned with the monodromy of Picard-Fuchs differential equations associated with one-parameter families of Calabi-Yau threefolds. Our results show that in the hypergeometric cases the matrix representations of monodromy relative to the Frobenius bases can be expressed in terms of the geometric invariants of the underlying Calabi-Yau threefolds. This phenomenon is also verified numerically for other families of Calabi-Yau threefolds in the paper. Furthermore, we discover that under a suitable change of bases the monodromy groups are contained in certain congruence subgroups of Sp(4, Z) of finite index and whose levels are related to the geometric invariants of the Calabi-Yau threefolds.
URI: http://dx.doi.org/10.1515/CRELLE.2008.021
http://hdl.handle.net/11536/9600
ISSN: 0075-4102
DOI: 10.1515/CRELLE.2008.021
Journal: JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK
Volume: 616
Issue: 
Begin Page: 167
End Page: 203
Appears in Collections:Articles


Files in This Item:

  1. 000254393000007.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.